Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Aleksandrov, Aleksandr Danilovich
(1912–1999)

Statistics Math-Net.Ru
Total publications: 95
Scientific articles: 59

Number of views:
This page:5039
Abstract pages:30151
Full texts:15486
References:485
Member of the Russian Academy of Sciences
Professor
Doctor of physico-mathematical sciences
Birth date: 4.08.1912

http://www.mathnet.ru/eng/person9076
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:aleksandrov.a-d
https://mathscinet.ams.org/mathscinet/MRAuthorID/195576

Publications in Math-Net.Ru
2012
1. A. D. Aleksandrov, “On the surfaces representable as difference of convex functions”, Sib. Èlektron. Mat. Izv., 9 (2012),  360–376  mathnet
1994
2. A. D. Aleksandrov, “Minimal foundations of geometry”, Sibirsk. Mat. Zh., 35:6 (1994),  1195–1209  mathnet  mathscinet  zmath; Siberian Math. J., 35:6 (1994), 1057–1069  isi
1988
3. A. D. Aleksandrov, Yu. G. Reshetnyak, “Rotation of a curve in an $n$-dimensional Euclidean space”, Sibirsk. Mat. Zh., 29:1 (1988),  3–22  mathnet  mathscinet  zmath; Siberian Math. J., 29:1 (1988), 1–16  isi
1987
4. A. D. Aleksandrov, “On the foundations of geometry”, Sibirsk. Mat. Zh., 28:4 (1987),  9–28  mathnet  mathscinet  zmath; Siberian Math. J., 28:4 (1987), 523–539  isi
1986
5. A. D. Aleksandrov, V. N. Berestovskii, I. G. Nikolaev, “Generalized Riemannian spaces”, Uspekhi Mat. Nauk, 41:3(249) (1986),  3–44  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:3 (1986), 1–54  isi
1984
6. A. D. Aleksandrov, “On the foundations of geometry”, Sibirsk. Mat. Zh., 25:2 (1984),  21–34  mathnet  mathscinet  zmath; Siberian Math. J., 25:2 (1984), 183–194  isi
1983
7. A. D. Aleksandrov, “Measure, interior and boundary”, Sibirsk. Mat. Zh., 24:5 (1983),  12–14  mathnet  mathscinet  zmath; Siberian Math. J., 24:5 (1983), 657–659  isi
1981
8. A. D. Aleksandrov, Yu. P. Nikolaev, “A criterion for asymptotic stability of linear discrete systems”, Avtomat. i Telemekh., 1981, 4,  57–65  mathnet  mathscinet  zmath; Autom. Remote Control, 42:4 (1981), 455–462
1977
9. A. D. Aleksandrov, Yu. P. Nikolaev, “Characteristic regions of asymptotic stability of linear stationary system of arbitrary order”, Avtomat. i Telemekh., 1977, 6,  192–198  mathnet  mathscinet  zmath; Autom. Remote Control, 38:6 (1977), 934–940
10. A. D. Aleksandrov, “Mappings of domains of pseudo-euclidean spaces”, Dokl. Akad. Nauk SSSR, 233:2 (1977),  265–268  mathnet  mathscinet  zmath
1976
11. A. D. Aleksandrov, A. P. Kopylov, A. V. Kuz'minykh, A. V. Shaidenko, “Mappings of families of cones”, Sibirsk. Mat. Zh., 17:4 (1976),  932–935  mathnet  mathscinet  zmath; Siberian Math. J., 17:4 (1976), 699–702  isi
1974
12. A. D. Aleksandrov, “On the foundations of the geometry of space-time. I, II”, Dokl. Akad. Nauk SSSR, 219:2 (1974),  265–267  mathnet  mathscinet  zmath
13. A. D. Aleksandrov, “On the foundations of the geometry of space-time. I, II”, Dokl. Akad. Nauk SSSR, 219:1 (1974),  11–14  mathnet  mathscinet  zmath
14. A. D. Aleksandrov, “Characterization of Euclidean motions”, Dokl. Akad. Nauk SSSR, 214:1 (1974),  11–14  mathnet  mathscinet  zmath
1973
15. A. D. Aleksandrov, “Mappings that preserve congruence”, Dokl. Akad. Nauk SSSR, 211:6 (1973),  1257–1260  mathnet  mathscinet  zmath
1972
16. A. D. Aleksandrov, “Mappings of ordered spaces. I”, Trudy Mat. Inst. Steklov., 128 (1972),  3–21  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 128 (1972), 1–21
17. A. Alexandrov, “Mapping of an affine space with systems of cones”, Zap. Nauchn. Sem. LOMI, 27 (1972),  7–16  mathnet  mathscinet  zmath
1971
18. A. D. Aleksandrov, “Mapping families of cones”, Dokl. Akad. Nauk SSSR, 197:5 (1971),  991–994  mathnet  mathscinet  zmath
1970
19. A. D. Aleksandrov, “Mappings of families of sets”, Dokl. Akad. Nauk SSSR, 191:3 (1970),  503–506  mathnet  mathscinet  zmath
20. A. D. Aleksandrov, “Mappings of families of sets”, Dokl. Akad. Nauk SSSR, 190:3 (1970),  502–505  mathnet  mathscinet  zmath
21. A. D. Aleksandrov, “A certain generalization of the functional equation $f(x+y)=f(x)+f(y)$”, Sibirsk. Mat. Zh., 11:2 (1970),  264–278  mathnet  mathscinet  zmath; Siberian Math. J., 11:2 (1970), 198–209
1969
22. A. D. Aleksandrov, “Cones with a transitive group”, Dokl. Akad. Nauk SSSR, 189:4 (1969),  695–698  mathnet  mathscinet  zmath
1967
23. A. D. Aleksandrov, “Certain estimates for the derivative of the solution of the Dirichlet problem on the boundary”, Dokl. Akad. Nauk SSSR, 173:3 (1967),  487–490  mathnet  mathscinet  zmath
24. A. D. Aleksandrov, “The maximum principle”, Dokl. Akad. Nauk SSSR, 173:2 (1967),  247–250  mathnet  mathscinet  zmath
25. A. D. Aleksandrov, “Mean values of the support function”, Dokl. Akad. Nauk SSSR, 172:4 (1967),  755–758  mathnet  mathscinet  zmath
1966
26. A. D. Aleksandrov, “The method of projections in studies of solutions of elliptic equations”, Dokl. Akad. Nauk SSSR, 169:4 (1966),  751–754  mathnet  mathscinet  zmath
27. A. D. Aleksandrov, “A general method of majorizing solutions of the Dirichlet problem”, Sibirsk. Mat. Zh., 7:3 (1966),  486–498  mathnet  mathscinet  zmath; Siberian Math. J., 7:3 (1966), 394–403
1965
28. A. D. Aleksandrov, V. V. Strel'cov, “The isoperimetric problem and extimates of the length of a curve on a surface”, Trudy Mat. Inst. Steklov., 76 (1965),  67–80  mathnet  mathscinet  zmath
29. A. D. Aleksandrov, Yu. D. Burago, “Quasigeodesic lines”, Trudy Mat. Inst. Steklov., 76 (1965),  49–63  mathnet  mathscinet  zmath
1962
30. A. D. Aleksandrov, V. A. Zalgaller, “Two-dimensional manifolds of bounded curvature (Foundations of the intrinsic geometry of surfaces)”, Trudy Mat. Inst. Steklov., 63 (1962),  3–262  mathnet  mathscinet  zmath
1961
31. A. D. Aleksandrov, “Investigation on the maximum principle. VI”, Izv. Vyssh. Uchebn. Zaved. Mat., 1961, 1,  3–20  mathnet  mathscinet
1960
32. A. D. Aleksandrov, “Certain estimates for the Dirichlet problem”, Dokl. Akad. Nauk SSSR, 134:5 (1960),  1001–1004  mathnet  mathscinet  zmath
33. A. D. Aleksandrov, “Investigation on the maximum principle. V”, Izv. Vyssh. Uchebn. Zaved. Mat., 1960, 5,  16–26  mathnet  mathscinet  zmath
34. A. D. Aleksandrov, “Investigation on the maximum principle. IV”, Izv. Vyssh. Uchebn. Zaved. Mat., 1960, 3,  3–15  mathnet  mathscinet  zmath
1959
35. A. D. Alexandroff, “Investigation on the maximum principle. III”, Izv. Vyssh. Uchebn. Zaved. Mat., 1959, 5,  16–32  mathnet  mathscinet  zmath
36. A. D. Aleksandrov, “Investigation on the maximum principle. II”, Izv. Vyssh. Uchebn. Zaved. Mat., 1959, 3,  3–12  mathnet  mathscinet  zmath
1958
37. A. D. Aleksandrov, “Investigations on the maximum principle. I”, Izv. Vyssh. Uchebn. Zaved. Mat., 1958, 5,  126–157  mathnet  mathscinet  zmath
1951
38. A. D. Aleksandrov, “A theorem on triangles in a metric space and some of its applications”, Trudy Mat. Inst. Steklov., 38 (1951),  5–23  mathnet  mathscinet  zmath
1950
39. A. D. Aleksandrov, A. V. Pogorelov, “Uniqueness of convex surfaces of revolution”, Mat. Sb. (N.S.), 26(68):2 (1950),  183–204  mathnet  mathscinet  zmath
1947
40. A. D. Aleksandrov, “On the work of S. E. Cohn-Vossen”, Uspekhi Mat. Nauk, 2:3(19) (1947),  107–141  mathnet  mathscinet
1945
41. A. D. Alexandroff, “Complete convex surfaces in Lobachevskian space”, Izv. Akad. Nauk SSSR Ser. Mat., 9:2 (1945),  113–120  mathnet  mathscinet  zmath
1943
42. A. D. Alexandroff, “Additive set-functions in abstract spaces”, Rec. Math. [Mat. Sbornik] N.S., 13(55):2-3 (1943),  169–238  mathnet  mathscinet  zmath
1942
43. A. Alexandroff, “Existence of a convex polyhedron and of a convex surface with a given metric”, Rec. Math. [Mat. Sbornik] N.S., 11(53):1-2 (1942),  15–65  mathnet  mathscinet  zmath
1941
44. A. D. Alexandroff, “Additive set-functions in abstract spaces”, Rec. Math. [Mat. Sbornik] N.S., 9(51):3 (1941),  563–628  mathnet  mathscinet  zmath
1940
45. A. D. Alexandroff, “Additive set-functions in abstract spaces”, Rec. Math. [Mat. Sbornik] N.S., 8(50):2 (1940),  307–348  mathnet  mathscinet  zmath
1939
46. A. Alexandrov, “An application of the theorem on the invariance of domains to existence proofs”, Izv. Akad. Nauk SSSR Ser. Mat., 3:3 (1939),  243–256  mathnet  zmath
47. A. Alexandroff, “Über die Oberflächenfunktion eines konvexen Körpers (Bemerkung zur Arbeit “Zur Theorie der gemischten Volumina von konvexen Körpern”)”, Rec. Math. [Mat. Sbornik] N.S., 6(48):1 (1939),  167–174  mathnet  mathscinet  zmath
48. A. D. Alexandroff, “Über konvexe Flächen mit ebenen Schattengrenzen”, Rec. Math. [Mat. Sbornik] N.S., 5(47):2 (1939),  309–316  mathnet  mathscinet  zmath
1938
49. A. Alexandroff, “Über eine Klasse geschlossener Flächen”, Rec. Math. [Mat. Sbornik] N.S., 4(46):1 (1938),  69–77  mathnet  zmath
50. A. Alexandroff, “Zur theorie der gemischten volumina von konvexen Körpern. IV. Die gemischten Diskriminanten und die gemischten Volumina”, Rec. Math. [Mat. Sbornik] N.S., 3(45):2 (1938),  227–251  mathnet  zmath
51. A. Alexandroff, “Zur Theorie der gemischten Volumina von konvexen Körpern. III. Die Erweiterung zweier Lehrsätze Minkowskis über die konvexen Polyeder auf die beliebigen konvexen Kr̈per”, Rec. Math. [Mat. Sbornik] N.S., 3(45):1 (1938),  27–46  mathnet  zmath
1937
52. A. Alexandrow, “Elementarer Beweis des Satzes von Minkowski und anderer Sätze über konvexe Polyeder”, Izv. Akad. Nauk SSSR Ser. Mat., 1:4 (1937),  597–608  mathnet  zmath
53. A. Alexandroff, “Zur Theorie der gemischten Volumina von konvexen Körpern. II. Neue Ungleichungen zwischen den gemischten Volumina und ihre Anwendungen”, Rec. Math. [Mat. Sbornik] N.S., 2(44):6 (1937),  1205–1238  mathnet  zmath
54. A. Alexandroff, “Zur Theorie der gemischten Volumina von konvexen Körpern. I. Verallgemeinerung einiger Begriffe der Theorie von konvexen Körpern”, Rec. Math. [Mat. Sbornik] N.S., 2(44):5 (1937),  947–972  mathnet  zmath
55. A. Alexandroff, “On the coverings of the plane”, Rec. Math. [Mat. Sbornik] N.S., 2(44):2 (1937),  307–318  mathnet  zmath
1936
56. A. Alexandroff, “Über die infinitesimalen Verbiegungen nichtregulärer Flächen”, Rec. Math. [Mat. Sbornik] N.S., 1(43):3 (1936),  307–322  mathnet  zmath
1934
57. A. Alexandrov, “Déduction des paralléloèdres non normaux à 4 dimensions”, Bulletin de l'Académie des Sciences de l'URSS. Classe des sciences mathématiques et na, 1934, 6,  803–817  mathnet  zmath
1933
58. A. D. Aleksandroff, “Deduction élémentaire du théorème sur le centre d'un paralleloèdre convexe à 3 dimensions”, Travaux Inst. Physico-Math. Stekloff, 4 (1933),  89–99  mathnet  zmath
59. A. D. Aleksandroff, “Un théorème sur les polyèdres convexes”, Travaux Inst. Physico-Math. Stekloff, 4 (1933),  87  mathnet  zmath

2006
60. A. Aleksandrov, “Тупость и гений (окончание)”, Kvant, 2006, 3,  2–5  mathnet
61. A. Aleksandrov, “Тупость и гений”, Kvant, 2006, 2,  2–5  mathnet
1999
62. A. D. Aleksandrov, S. S. Kutateladze, S. P. Novikov, “Yurii Grigor'evich Reshetnyak (on his 70th birthday)”, Uspekhi Mat. Nauk, 54:5(329) (1999),  191–196  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:5 (1999), 1069–1075  isi
63. A. D. Aleksandrov, A. A. Borisenko, V. A. Zalgaller, V. A. Marchenko, K. V. Maslov, A. D. Milka, S. P. Novikov, Yu. G. Reshetnyak, I. V. Skrypnik, E. Ya. Khruslov, “Aleksei Vasil'evich Pogorelov (on his 80th birthday)”, Uspekhi Mat. Nauk, 54:4(328) (1999),  188–190  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:4 (1999), 869–872  isi
64. A. D. Aleksandrov, S. S. Kutateladze, “Yurii Grigorévich Reshetnyak (on the occasion of his seventieth birthday).”, Sibirsk. Mat. Zh., 40:4 (1999),  725–731  mathnet  mathscinet
65. A. D. Aleksandrov, S. S. Kutateladze, “Yuriĭ Grigor'evich Reshetnyak (on the occasion of his seventieth birthday)”, Vladikavkaz. Mat. Zh., 1:3 (1999),  3–4  mathnet  mathscinet  zmath
1997
66. A. D. Aleksandrov, O. A. Ladyzhenskaya, Yu. G. Reshetnyak, “Semen Samsonovich Kutateladze (on his 50th birthday)”, Uspekhi Mat. Nauk, 52:2(314) (1997),  201–204  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:2 (1997), 447–450  isi
1995
67. A. D. Aleksandrov, “Значение геометрии Лобачевского”, In mem. Lobatschevskii, 3:1 (1995),  4–9  mathnet
68. A. D. Aleksandrov, A. G. Kusraev, Yu. G. Reshetnyak, “Semen Samsonovich Kutateladze (on the occasion of his fiftieth birthday)”, Trudy Inst. Mat. SO RAN, 29 (1995),  3–6  mathnet  zmath
1991
69. A. D. Aleksandrov, S. S. Kutateladze, Yu. G. Reshetnyak, G. Sh. Rubinshtein, M. Z. Solomyak, “Viktor Abramovich Zalgaller (on his seventieth birthday)”, Uspekhi Mat. Nauk, 46:1(277) (1991),  215–216  mathnet  mathscinet  zmath; Russian Math. Surveys, 46:1 (1991), 257–259  isi
1990
70. A. D. Aleksandrov, S. S. Kutateladze, P. S. Filatov, “All-Union Conference on Geometry and Analysis”, Uspekhi Mat. Nauk, 45:3(273) (1990),  211–212  mathnet
71. A. D. Aleksandrov, S. L. Krushkal', S. S. Kutateladze, S. P. Novikov, “Yurii Grigor'evich Reshetnyak (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 45:1(271) (1990),  199–204  mathnet  mathscinet; Russian Math. Surveys, 45:1 (1990), 231–238  isi
1989
72. A. D. Aleksandrov, S. L. Krushkal', S. S. Kutateladze, “Yurii Grigor'evich Reshetnyak (on the occasion of his sixtieth birthday)”, Trudy Inst. Mat. Sib. Otd. AN SSSR, 14 (1989),  3–8  mathnet  mathscinet
73. A. D. Aleksandrov, V. A. Marchenko, S. P. Novikov, Yu. G. Reshetnyak, “Aleksei Vasil'evich Pogorelov (on his seventieth birthday)”, Uspekhi Mat. Nauk, 44:4(268) (1989),  245–249  mathnet  mathscinet  zmath; Russian Math. Surveys, 44:4 (1989), 217–223  isi
74. A. D. Aleksandrov, M. I. Bashmakov, Z. I. Borevich, V. N. Kublanovskaya, M. S. Nikulin, A. I. Skopin, A. V. Yakovlev, “Dmitrii Konstantinovich Faddeev (on his eightieth birthday)”, Uspekhi Mat. Nauk, 44:3(267) (1989),  187–193  mathnet  mathscinet  zmath; Russian Math. Surveys, 44:3 (1989), 223–231  isi
75. A. D. Aleksandrov, O. V. Belegradek, L. A. Bokut', Yu. L. Ershov, “Siberian School “Algebra and Analysis””, Uspekhi Mat. Nauk, 44:2(266) (1989),  247–248  mathnet
76. A. D. Aleksandrov, I. A. Aleksandrov, Yu. E. Borovskii, Yu. G. Reshetnyak, V. V. Slukhaev, V. A. Toponogov, “Roman Nikolaevich Shcherbakov (obituary)”, Uspekhi Mat. Nauk, 44:1(265) (1989),  177–178  mathnet  mathscinet; Russian Math. Surveys, 44:1 (1989), 223–224  isi
77. A. D. Aleksandrov, Yu. F. Borisov, V. M. Gol'dstein, S. L. Krushkal', V. I. Kuz'minov, S. S. Kutateladze, V. A. Toponogov, “Yurii Grigor'evich Reshetnyak (on the occasion of his sixtieth birthday)”, Sibirsk. Mat. Zh., 30:5 (1989),  3–8  mathnet  mathscinet
1988
78. A. D. Aleksandrov, A. M. Vershik, V. V. Ivanov, A. G. Kusraev, S. S. Kutateladze, B. M. Makarov, Yu. G. Reshetnyak, V. P. Havin, “Gleb Pavlovich Akilov (obituary)”, Uspekhi Mat. Nauk, 43:1(259) (1988),  181–182  mathnet  mathscinet; Russian Math. Surveys, 43:1 (1988), 221–223  isi
1987
79. A. D. Aleksandrov, I. G. Bashmakova, S. S. Demidov, A. N. Kolmogorov, Yu. V. Prokhorov, B. A. Rozenfel'd, “Adol'f Pavlovich Yushkevich (on his eightieth birthday)”, Uspekhi Mat. Nauk, 42:4(256) (1987),  211–212  mathnet  mathscinet; Russian Math. Surveys, 42:4 (1987), 179–180  isi
80. A. G. Aganbegyan, A. D. Aleksandrov, M. K. Gavurin, S. S. Kutateladze, V. L. Makarov, Yu. G. Reshetnyak, J. V. Romanovsky, G. Sh. Rubinshtein, S. L. Sobolev, D. K. Faddeev, “Leonid Vital'evich Kantorovich (obituary)”, Uspekhi Mat. Nauk, 42:2(254) (1987),  177–182  mathnet  mathscinet  zmath; Russian Math. Surveys, 42:2 (1987), 225–232
1986
81. A. D. Aleksandrov, A. M. Vasil'ev, È. G. Poznyak, “Nikolai Stepanovich Sinyukov (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 41:2(248) (1986),  215–216  mathnet  mathscinet; Russian Math. Surveys, 41:2 (1986), 223–224  isi
1983
82. A. D. Aleksandrov, A. P. Oskolkov, N. N. Ural'tseva, L. D. Faddeev, “Ol'ga Aleksandrovna Ladyzhenskaya (on her sixtieth birthday)”, Uspekhi Mat. Nauk, 38:5(233) (1983),  215–223  mathnet  mathscinet  zmath; Russian Math. Surveys, 38:5 (1983), 171–181  isi
83. A. D. Aleksandrov, S. P. Novikov, A. V. Pogorelov, È. G. Poznyak, P. K. Rashevskii, È. R. Rozendorn, I. Kh. Sabitov, S. B. Stechkin, “Nikolai Vladimirovich Efimov (obituary)”, Uspekhi Mat. Nauk, 38:5(233) (1983),  111–117  mathnet  mathscinet  zmath; Russian Math. Surveys, 38:5 (1983), 123–130  isi
1982
84. A. D. Aleksandrov, M. K. Gavurin, S. S. Kutateladze, V. L. Makarov, G. Sh. Rubinshtein, S. L. Sobolev, D. K. Faddeev, “Leonid Vital'evich Kantorovich (on his seventieth birthday)”, Uspekhi Mat. Nauk, 37:3(225) (1982),  201–209  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:3 (1982), 229–238
1981
85. A. D. Aleksandrov, Yu. A. Aminov, O. A. Oleinik, A. V. Pogorelov, È. G. Poznyak, È. R. Rozendorn, I. Kh. Sabitov, “Nikolai Vladimirovich Efimov (on his seventieth birthday)”, Uspekhi Mat. Nauk, 36:3(219) (1981),  233–238  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:3 (1981), 271–278  isi
1979
86. A. D. Aleksandrov, Ya. P. Blank, N. V. Efimov, V. A. Marchenko, “Aleksei Vasil'evich Pogorelov (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 34:4(208) (1979),  221–226  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:4 (1979), 199–207
1971
87. A. D. Aleksandrov, P. S. Aleksandrov, A. V. Pogorelov, È. G. Poznyak, “Nikolai Vladimirovich Efimov (on the occasion of his sixtieth birthday)”, Uspekhi Mat. Nauk, 26:1(157) (1971),  237–242  mathnet  mathscinet  zmath; Russian Math. Surveys, 26:1 (1971), 205–210
1970
88. A. D. Aleksandrov, “On the one hundredth anniversary of the birth of V. I. Lenin: Mathematics and dialectics”, Sibirsk. Mat. Zh., 11:2 (1970),  243–263  mathnet  zmath; Siberian Math. J., 11:2 (1970), 185–197
1967
89. A. D. Aleksandrov, “Поправки к статье “Метод проекций висследовании решений эллиптических уравнений” (ДАН, т. 169, № 4, 1966 г.)”, Dokl. Akad. Nauk SSSR, 174:3 (1967),  8  mathnet
90. A. D. Aleksandrov, “Human problems and mathematics”, Uspekhi Mat. Nauk, 22:6(138) (1967),  5–7  mathnet; Russian Math. Surveys, 22:6 (1967), 3–5
1960
91. A. D. Aleksandrov, A. V. Pogorelov, “Nikolay Vladimirovich Efimov (on the occasion of his fiftieth birthday)”, Uspekhi Mat. Nauk, 15:6(96) (1960),  175–180  mathnet  zmath
1949
92. A. D. Aleksandrov, “On the bases of differential geometry and their presentation”, Uspekhi Mat. Nauk, 4:3(31) (1949),  139–170  mathnet  zmath
93. A. D. Aleksandrov, “V. F. Kagan, The fundamentals of the theory of surfaces in tensor presentation (review)”, Uspekhi Mat. Nauk, 4:1(29) (1949),  213–217  mathnet  mathscinet
1947
94. A. D. Aleksandrov, “Geometry and topology in the Soviet Union. II”, Uspekhi Mat. Nauk, 2:5(21) (1947),  9–92  mathnet  mathscinet  zmath
95. A. D. Aleksandrov, “Geometry and topology in the Soviet Union. I”, Uspekhi Mat. Nauk, 2:4(20) (1947),  3–58  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021